# SDR 2004FA0000097

- Difficulty date: January 9, 2004
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N1PJ
- Make and model: Agusta A109A2
- Aircraft serial: 7262
- Engine: Allsn 250C20
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1090512431
- Part serial: MN16
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND.  FINALLY FORCE LANDING GEAR HANDLE DOWN GEAR EXTENDED AND LOCKED BUT STILL HAD TRANSITION LIGHT.  PART FAILED PRIMARILY DUE TO AGE AND USE (WEAR).
